Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Used to have pain behind chest bone. Recently diagnosed with afib. Cause that be causing pain?

User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 2396 Questions
On a few times a year or so ago i experienced pain behind the chest bone, my doctor told me it was acid reflux, recently I learned i have afleb, could that have been the cause of the pain?
Posted Sat, 15 Jun 2013 in Medicines and Side Effects
Answered by Dr. Robert Galamaga 6 hours later
Hello and thank you for sending a question.

Your question is a very good one and I will work on providing you with some information and recommendations.

Of course there is no way to tell if the chest pain you were experiencing was related to atrial fibrillation. I will say that it is remotely possible that a chauffeur Galation could cause chest pain but not typically.

Common symptoms of atrial fibrillation include fatigue or sensation of passing out or lightheadedness or palpitations. These are more classically associated with atrial fibrillation.

Thank you again for sending your question. Please let me know if you have any additional concerns you would like to discuss.


Dr. Galamaga
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor